# SDR DL73S960652

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769545
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN AT THE COOLING DUCT CUTOUT, BS 379 BL 0 WAS FOUND CRACKED AT THE AFT EDGE OF THE CUTOUT.  THE CRACK IS APPROX 1.5 INCH IN LENGTH AND IS TYPICAL OF CRACKS DESCRIBED IN BACO SB 737-53-1117 R1.  CRACK FOUND AT MID VISIT IN ATL.  THE CRACK WILL BE STOP DRILLED AND A PERMANENT REPAIR WILL BE INSTALLED PER THE BACO SERVICE BULLETIN REF DL ERA 303327-14.
